Differential and Integral Equations

Apriori estimates of Osserman-Keller type

Anders Olofsson

Full-text: Open access

Abstract

We prove certain pointwise upper bounds in terms of distance to the boundary for subsolutions of equations generalizing (0.1) below. This type of estimates originate from work of Joseph B. Keller and are of importance to the recent study of so called large solutions of such equations initiated by Catherine Bandle and Moshe Marcus.

Article information

Source
Differential Integral Equations, Volume 16, Number 6 (2003), 737-756.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060610

Mathematical Reviews number (MathSciNet)
MR1973278

Zentralblatt MATH identifier
1030.35065

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B45: A priori estimates

Citation

Olofsson, Anders. Apriori estimates of Osserman-Keller type. Differential Integral Equations 16 (2003), no. 6, 737--756. https://projecteuclid.org/euclid.die/1356060610


Export citation